# SDR HNAA2017030600077

- Difficulty date: March 6, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145
- Aircraft serial: 145783
- Aircraft time: 32,569 hours, 32,258 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Adapter
- Condition: Failed
- Location: Electrical
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 60 KTS. DUE TO EICAS WARNING OF E1, N1.ENGINE ON FADEC A. CREW NOTICED A RUSH OF AIR PRIOR TO EICAS MESSAGE, THEN AIR STOPPED AFTER MESSAGE ON HIGH PRESSURE VIB METER. #I ENGINE NOTICEABLY HIGHER AFTER ABORT.  INSPECTED CONNECTOR J4 ON FADEC POSITION 2A S/N BX161213. OPEN FADEC 2A CIRCUIT BREAKER, REMOVED J4 CONNECTOR AND REMOVED THE DIODE ADAPTER. REINSTALL CONNECTOR J4  IAW 70-00-00-910-804 AND TEST ENGINE IAW 72-00-00-700.
